Bulletin of the American Mathematical Society

On symmetric products of topological spaces

Karol Borsuk and Stanislaw Ulam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 37, Number 12 (1931), 875-882.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183495161

Zentralblatt MATH identifier
0003.22402

Mathematical Reviews number (MathSciNet)
MR1562283

Citation

Borsuk, Karol; Ulam, Stanislaw. On symmetric products of topological spaces. Bull. Amer. Math. Soc. 37 (1931), no. 12, 875--882. http://projecteuclid.org/euclid.bams/1183495161.


Export citation